A 19-year-old female asked:
Disclaimer

i just finished 5 days of 500mg of zithromax last night. last night, i began to get an upset stomach, nausea, lump in throat feeling and belching. ?

1 doctor answer
Dr. Keith Stockerl-Goldstein
30 years experience Hematology and Oncology
Stomach upset: These symptoms could be related to the recent course of antibiotics. If they don't improve withing the next few days you should call your physician.
Answered on Mar 10, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 19-year-old female asked:
Dr. Kenneth Lee
21 years experience Plastic Surgery
Side effects : Most drugs have the potential to cause an upset stomach - especially antibiotics. Your lump could be strep pain or enlarged lymph nodes. One you fin ... Read More
A 36-year-old female asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Reflux: You symptoms are suggestive of reflux. Watch lifestyle/diet especially amount of caffeine,soda, fatty foods, spicy foods, alcohol, smoking. Elevating ... Read More
A 23-year-old member asked:
Dr. Quang Nguyen
Specializes in Endocrinology
See your doctor: It could be many things ranging from benign to dangerous causes: viral/bacterial infection, hyperthyroidism, tumor, cancer...Any lumps that don't go a ... Read More
2
2 thanks
A 34-year-old member asked:
Dr. Brad Eilerman
20 years experience Endocrinology
Neck lumps: The lump behind your ear is almost definitely a lymph node. The lump by the thyroid could also be a lymph node. I suspect an infectious rather than ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month